|Pep follow up
Dec 17, 2008
Related to previous Pep question: What can I do to help my liver and kindneys dealing with med toxins during the 4 weeks of treatement ?
| Response from Dr. Henry
Need to be monitored by clinician and keep well hydrated. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Tongue After Masturbation Worried I Have HIV
- Vomiting After Receiving Oral Sex Worried I Have HIV
- Bleeding After Pap Test
- Can You Donate Blood If You Have An Std?
- Can You Get Genital Warts From Warts On Your Hands?
- Can You Get Std If You And Your Partner Are Virgin And Have Oral Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.